# SDR CA000718021

- Difficulty date: July 10, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 300BEECH
- Aircraft time: 7,343 hours
- Engine: Pwa PT6A60A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Condition: Failed
- Location: Cockpit
- Part time: 1,132 hours, 1,198 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I, G

## Discrepancy

(CAN)  A/C ENROUTE YQU -  YJF AT FL310, OAT 44 DEGS C, WINDSHIELD ANTI-ICE ON. WHEN A/C POS AT 74 NM NW OF YXJ, PILOTS WINDSHIELD ASSY, INNER PANE  SUDDENLY SHATTERED. NO PRESSURIZATION LOSS BY CREW. INITIATED PRECAUTIONARY EMERG  DESCENT&REDUCED CABIN PRESSURE DIFFERETIAL TO  2 PSID.  A/C ESTABLISHED 11, 000 FT. ALTITUDE&RETURNED TO YXJ FOR REPAIRS.  MAINT ENGINEERS FLEW TO YXJ, FOUND NO EVIDENCE WHY INNER PANE WOULD HAVE SHATTERED, FUSELAGE WINDSHIELD FRAME INSP, NEW WINDSHIELD ASSY INST AS PER KING AIR 300 MM&KIT INSTRUCTIONS. WINDSHIELD HEAT SERVICEABILITY CHECK COMPLETED ON INST UNIT. - FOUND REMOVED (SHATTERED) WINDSHIELD TO HAVE SERVICEABLE HEAT & CONTROL ELEMENTS. WAS NO DELAMINATION ON THIS.
